Georgia, 2016

Drought in Georgia, November 1 to 30, 2016

November 1 to 30, 2016 · NWS FFC · 96 events in 95 counties and zones

The D4 Exceptional drought conditions rapidly worsened over Georgia through the month of November. By the end of the month, all but two counties in north and central Georgia were in the D2 Severe to D4 Exceptional drought area.

Where it happened

Every event with a place to put it; 96 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
96

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

The D4 Exceptional drought conditions rapidly worsened over Georgia through the month of November. By the end of the month, all but two counties in north and central Georgia were in the D2 Severe to D4 Exceptional drought area. The drought conditions were greatly impacted by well below rainfall for the month, particularly across southern and eastern portions of the state. These areas only received 25 percent or less of the normal November rainfall.

The area was so dry, in fact, that Atlanta ended the record-breaking 43 days of no measurable rainfall on November 29. The previous record was in 1884. Rome broke the record with 61 days of no measurable rainfall on November 28 (previously set in 1897). The rainfall deficit for the previous 6 months worsened to 13 to 16 inches below normal across north and central Georgia.

The D2 Severe to D4 Extreme drought conditions encompassed an area north and west of a line from McRae, to Swainsboro, to Augusta. Although the drought conditions were at the peak at the end of November, the drought persisted through the end of the year and into 2017.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Oct 31, 9:26 PM EST, 2 hours 34 minutes earlier.

Area forecast discussion, Oct 31, 9:26 PM EST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1026 PM EDT Mon Oct 31 2016

.UPDATE...

Current forecast in great shape and only some slight adjustments
to diurnal curve planned with this update.

&&

Deese

&&

.PREV DISCUSSION... /issued 731 PM EDT Mon Oct 31 2016/

PREV DISCUSSION... /issued 319 PM EDT Mon Oct 31 2016/

SHORT TERM /Tonight through Tuesday Night/...
A weak backdoor front is progged to move across the CWA tonight re-
enforcing the easterly flow at the surface. Some moisture is
associated with this front but only in the form of some clouds late
tonight over eastern GA. The clouds will dissipate but with a cool
east flow...temperatures across northeast GA should be closer to
normal than the rest of the CWA which will still see max temps into
the 80s. NAM MOS Guidance temps continue to excel for overnight lows
across the CWA and will lean heavily toward the MET guidance.

17

LONG TERM /Wednesday through Monday/...
No changes made to the long term forecast. Late week event still
looks faster in the latest model runs, with better chances of rain
(albeit slight chance) Thursday night and early Friday. Forecast
looks to be on track.

/Issued 407 AM EDT Mon Oct 31 2016/

Model consensus slightly more progressive with the Thursday
fropa...still moisture starved and having to bump down pops from
guidance blend given the forcing setup with trajectory out of NW.
Think will see a few isolated showers in far north Thursday
afternoon into early evening...then strong CAA behind and enhanced
gradient NW winds going into Friday. H5 ridge is quite impressive
as it amplifies up all the way into the Great Lakes west of the
area and unfortunately keeps us dry going into next week. Looks
like good bet for much of the CWA having dewpoints all the way
down into the 30s by the weekend. Friday thru Sunday should see
max temps near normal in the low to mid 70s and lows in mid to
upper 40s for many locations with strong radiational cooling
expected.

Baker

FIRE WEATHER...
High pressure will build into the region through Wednesday. This
will bring a cooler easterly flow along with an increase in
dewpoints. Temperatures will warm well into the 80s over central and
west Georgia and this is where humidities will fall to around 30
percent Tuesday afternoon. However in the cooler air over northeast
Georgia...humidities will remain above 50 percent. Higher dewpoints
will spread across the entire region Wednesday and this will keep
humidities above 40 percent Wednesday afternoon. Winds will be
easterly but remain below 10 mph.

17

CLIMATE...

Records for 10-31

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN      84 1961     44 1993     67 1971     28 1917
                1950                    1919
                1919
   KATL      85 1961     41 1993     66 1971     29 1917
   KCSG      88 1919     44 1993     71 1919     29 1954
   KMCN      88 1950     46 1925     70 1971     30 1910

Records for 11-01

               Max Temperature         Min Temperature
  Station      High        Low         High        Low
  -------  ----------  ----------  ----------  ----------
   KAHN      85 1961     47 1925     69 1971     29 1930
   KATL      81 1974     42 1925     65 1971     30 1993
                1961                    1929        1890
                1950                                1878
   KCSG      88 1926     51 1930     70 1971     29 1993
   KMCN      88 1961     46 1925     70 1971     31 1993
                1950                                1930

AVIATION...
00Z UPDATE...
Continued VFR forecast in store for all but AHN where some low
level moisture will move in and allow for some MVFR cigs Tue
morning. Looking ahead...just outside this TAF cycle...there are
indications of a much more widespread MVFR/IFR event fro late Tue
night into Wed morning that will need to be looked at in
subsequent forecasts.

//ATL CONFIDENCE...00Z UPDATE...
High on all elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          56  79  54  81 /   0   0   0   0
Atlanta         60  83  60  80 /   0   0   0   5
Blairsville     54  76  50  77 /   0   0   0   5
Cartersville    56  83  56  80 /   0   0   0   5
Columbus        58  86  58  82 /   0   0   0   5
Gainesville     57  77  56  79 /   0   0   0   5
Macon           52  83  55  82 /   0   0   0   5
Rome            52  85  55  81 /   0   0   0   5
Peachtree City  51  84  52  80 /   0   0   0   5
Vidalia         58  82  59  82 /   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese
LONG TERM....BDL
AVIATION...Deese
Hazardous weather outlook, Oct 31, 3:20 AM EST, 20 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 AM EDT MON OCT 31 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
420 AM EDT MON OCT 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A FRONTAL SYSTEM
LOOKS TO PUSH THROUGH THE AREA THURSDAY AFTERNOON INTO EVENING...THOUGH
SHOULD BE MOSTLY DRY WITH JUST A SLIGHT CHANCE OF SHOWERS IN THE
NORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

96 drought. Local standard time, as filed.

Drought, Wilkinson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Wilkinson forecast zone
Reported by
Drought Monitor
Coordinates
32.802, -83.171 (the zone’s center; the record gives no point)

Drought, Wilkes

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Wilkes forecast zone
Reported by
Drought Monitor
Coordinates
33.782, -82.743 (the zone’s center; the record gives no point)

Drought, Wilcox

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Wilcox forecast zone
Reported by
Drought Monitor
Coordinates
31.973, -83.432 (the zone’s center; the record gives no point)

Drought, Whitfield

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Whitfield forecast zone
Reported by
Drought Monitor
Coordinates
34.806, -84.967 (the zone’s center; the record gives no point)

Drought, White

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
White forecast zone
Reported by
Drought Monitor
Coordinates
34.646, -83.747 (the zone’s center; the record gives no point)

Drought, Wheeler

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Wheeler forecast zone
Reported by
Drought Monitor
Coordinates
32.117, -82.725 (the zone’s center; the record gives no point)

Drought, Webster

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Webster forecast zone
Reported by
Drought Monitor
Coordinates
32.047, -84.551 (the zone’s center; the record gives no point)

Drought, Washington

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Washington forecast zone
Reported by
Drought Monitor
Coordinates
32.970, -82.796 (the zone’s center; the record gives no point)

Drought, Warren

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Warren forecast zone
Reported by
Drought Monitor
Coordinates
33.409, -82.677 (the zone’s center; the record gives no point)

Drought, Walton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Walton forecast zone
Reported by
Drought Monitor
Coordinates
33.782, -83.734 (the zone’s center; the record gives no point)

Drought, Walker

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Walker forecast zone
Reported by
Drought Monitor
Coordinates
34.736, -85.301 (the zone’s center; the record gives no point)

Drought, Upson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Upson forecast zone
Reported by
Drought Monitor
Coordinates
32.881, -84.299 (the zone’s center; the record gives no point)

Drought, Union

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Union forecast zone
Reported by
Drought Monitor
Coordinates
34.834, -83.991 (the zone’s center; the record gives no point)

Drought, Twiggs

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Twiggs forecast zone
Reported by
Drought Monitor
Coordinates
32.667, -83.427 (the zone’s center; the record gives no point)

Drought, Troup

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Troup forecast zone
Reported by
Drought Monitor
Coordinates
33.034, -85.028 (the zone’s center; the record gives no point)

Drought, Treutlen

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Treutlen forecast zone
Reported by
Drought Monitor
Coordinates
32.404, -82.567 (the zone’s center; the record gives no point)

Drought, Towns

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Towns forecast zone
Reported by
Drought Monitor
Coordinates
34.917, -83.737 (the zone’s center; the record gives no point)

Drought, Telfair

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Telfair forecast zone
Reported by
Drought Monitor
Coordinates
31.930, -82.939 (the zone’s center; the record gives no point)

Drought, Taylor

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Taylor forecast zone
Reported by
Drought Monitor
Coordinates
32.556, -84.250 (the zone’s center; the record gives no point)

Drought, Taliaferro

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Taliaferro forecast zone
Reported by
Drought Monitor
Coordinates
33.566, -82.879 (the zone’s center; the record gives no point)

Drought, Talbot

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Talbot forecast zone
Reported by
Drought Monitor
Coordinates
32.700, -84.533 (the zone’s center; the record gives no point)

Drought, Sumter

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Sumter forecast zone
Reported by
Drought Monitor
Coordinates
32.040, -84.197 (the zone’s center; the record gives no point)

Drought, Stewart

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Stewart forecast zone
Reported by
Drought Monitor
Coordinates
32.079, -84.835 (the zone’s center; the record gives no point)

Drought, Spalding

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Spalding forecast zone
Reported by
Drought Monitor
Coordinates
33.261, -84.284 (the zone’s center; the record gives no point)

Drought, South Fulton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
South Fulton forecast zone
Reported by
Drought Monitor
Coordinates
33.790, -84.467 (the zone’s center; the record gives no point)

Drought, Schley

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Schley forecast zone
Reported by
Drought Monitor
Coordinates
32.262, -84.315 (the zone’s center; the record gives no point)

Drought, Rockdale

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Rockdale forecast zone
Reported by
Drought Monitor
Coordinates
33.654, -84.027 (the zone’s center; the record gives no point)

Drought, Putnam

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Putnam forecast zone
Reported by
Drought Monitor
Coordinates
33.322, -83.373 (the zone’s center; the record gives no point)

Drought, Pulaski

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Pulaski forecast zone
Reported by
Drought Monitor
Coordinates
32.232, -83.476 (the zone’s center; the record gives no point)

Drought, Polk

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Polk forecast zone
Reported by
Drought Monitor
Coordinates
34.002, -85.188 (the zone’s center; the record gives no point)

Drought, Pike

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Pike forecast zone
Reported by
Drought Monitor
Coordinates
33.092, -84.389 (the zone’s center; the record gives no point)

Drought, Pickens

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Pickens forecast zone
Reported by
Drought Monitor
Coordinates
34.464, -84.466 (the zone’s center; the record gives no point)

Drought, Peach

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Peach forecast zone
Reported by
Drought Monitor
Coordinates
32.569, -83.827 (the zone’s center; the record gives no point)

Drought, Paulding

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Paulding forecast zone
Reported by
Drought Monitor
Coordinates
33.921, -84.867 (the zone’s center; the record gives no point)

Drought, Oglethorpe

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Oglethorpe forecast zone
Reported by
Drought Monitor
Coordinates
33.881, -83.081 (the zone’s center; the record gives no point)

Drought, Oconee

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Oconee forecast zone
Reported by
Drought Monitor
Coordinates
33.835, -83.437 (the zone’s center; the record gives no point)

Drought, North Fulton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
North Fulton forecast zone
Reported by
Drought Monitor
Coordinates
33.790, -84.467 (the zone’s center; the record gives no point)

Drought, Newton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Newton forecast zone
Reported by
Drought Monitor
Coordinates
33.555, -83.850 (the zone’s center; the record gives no point)

Drought, Muscogee

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Muscogee forecast zone
Reported by
Drought Monitor
Coordinates
32.510, -84.877 (the zone’s center; the record gives no point)

Drought, Murray

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Murray forecast zone
Reported by
Drought Monitor
Coordinates
34.788, -84.748 (the zone’s center; the record gives no point)

Drought, Morgan

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Morgan forecast zone
Reported by
Drought Monitor
Coordinates
33.591, -83.492 (the zone’s center; the record gives no point)

Drought, Monroe

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Monroe forecast zone
Reported by
Drought Monitor
Coordinates
33.014, -83.919 (the zone’s center; the record gives no point)

Drought, Meriwether

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Meriwether forecast zone
Reported by
Drought Monitor
Coordinates
33.041, -84.688 (the zone’s center; the record gives no point)

Drought, Marion

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Marion forecast zone
Reported by
Drought Monitor
Coordinates
32.353, -84.525 (the zone’s center; the record gives no point)

Drought, Madison

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Madison forecast zone
Reported by
Drought Monitor
Coordinates
34.128, -83.209 (the zone’s center; the record gives no point)

Drought, Macon

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Macon forecast zone
Reported by
Drought Monitor
Coordinates
32.358, -84.042 (the zone’s center; the record gives no point)

Drought, Lumpkin

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Lumpkin forecast zone
Reported by
Drought Monitor
Coordinates
34.572, -84.003 (the zone’s center; the record gives no point)

Drought, Laurens

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Laurens forecast zone
Reported by
Drought Monitor
Coordinates
32.464, -82.922 (the zone’s center; the record gives no point)

Drought, Lamar

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Lamar forecast zone
Reported by
Drought Monitor
Coordinates
33.077, -84.139 (the zone’s center; the record gives no point)

Drought, Jones

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Jones forecast zone
Reported by
Drought Monitor
Coordinates
33.025, -83.560 (the zone’s center; the record gives no point)

Drought, Johnson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Johnson forecast zone
Reported by
Drought Monitor
Coordinates
32.702, -82.660 (the zone’s center; the record gives no point)

Drought, Jefferson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Jefferson forecast zone
Reported by
Drought Monitor
Coordinates
33.055, -82.418 (the zone’s center; the record gives no point)

Drought, Jasper

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Jasper forecast zone
Reported by
Drought Monitor
Coordinates
33.316, -83.688 (the zone’s center; the record gives no point)

Drought, Jackson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Jackson forecast zone
Reported by
Drought Monitor
Coordinates
34.134, -83.566 (the zone’s center; the record gives no point)

Drought, Houston

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Houston forecast zone
Reported by
Drought Monitor
Coordinates
32.459, -83.666 (the zone’s center; the record gives no point)

Drought, Henry

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Henry forecast zone
Reported by
Drought Monitor
Coordinates
33.453, -84.154 (the zone’s center; the record gives no point)

Drought, Heard

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Heard forecast zone
Reported by
Drought Monitor
Coordinates
33.297, -85.128 (the zone’s center; the record gives no point)

Drought, Harris

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Harris forecast zone
Reported by
Drought Monitor
Coordinates
32.736, -84.909 (the zone’s center; the record gives no point)

Drought, Haralson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Haralson forecast zone
Reported by
Drought Monitor
Coordinates
33.794, -85.211 (the zone’s center; the record gives no point)

Drought, Hancock

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Hancock forecast zone
Reported by
Drought Monitor
Coordinates
33.270, -83.001 (the zone’s center; the record gives no point)

Drought, Hall

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Hall forecast zone
Reported by
Drought Monitor
Coordinates
34.317, -83.820 (the zone’s center; the record gives no point)

Drought, Gwinnett

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Gwinnett forecast zone
Reported by
Drought Monitor
Coordinates
33.962, -84.024 (the zone’s center; the record gives no point)

Drought, Greene

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Greene forecast zone
Reported by
Drought Monitor
Coordinates
33.579, -83.167 (the zone’s center; the record gives no point)

Drought, Gordon

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Gordon forecast zone
Reported by
Drought Monitor
Coordinates
34.503, -84.876 (the zone’s center; the record gives no point)

Drought, Glascock

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Glascock forecast zone
Reported by
Drought Monitor
Coordinates
33.229, -82.611 (the zone’s center; the record gives no point)

Drought, Gilmer

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Gilmer forecast zone
Reported by
Drought Monitor
Coordinates
34.691, -84.456 (the zone’s center; the record gives no point)

Drought, Forsyth

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Forsyth forecast zone
Reported by
Drought Monitor
Coordinates
34.226, -84.125 (the zone’s center; the record gives no point)

Drought, Floyd

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Floyd forecast zone
Reported by
Drought Monitor
Coordinates
34.263, -85.214 (the zone’s center; the record gives no point)

Drought, Fayette

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Fayette forecast zone
Reported by
Drought Monitor
Coordinates
33.414, -84.494 (the zone’s center; the record gives no point)

Drought, Fannin

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Fannin forecast zone
Reported by
Drought Monitor
Coordinates
34.864, -84.320 (the zone’s center; the record gives no point)

Drought, Emanuel

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Emanuel forecast zone
Reported by
Drought Monitor
Coordinates
32.590, -82.302 (the zone’s center; the record gives no point)

Drought, Douglas

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Douglas forecast zone
Reported by
Drought Monitor
Coordinates
33.702, -84.768 (the zone’s center; the record gives no point)

Drought, Dooly

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Dooly forecast zone
Reported by
Drought Monitor
Coordinates
32.157, -83.799 (the zone’s center; the record gives no point)

Drought, Dodge

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Dodge forecast zone
Reported by
Drought Monitor
Coordinates
32.172, -83.168 (the zone’s center; the record gives no point)

Drought, De Kalb

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
De Kalb forecast zone
Reported by
Drought Monitor
Coordinates
33.772, -84.226 (the zone’s center; the record gives no point)

Drought, Dawson

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Dawson forecast zone
Reported by
Drought Monitor
Coordinates
34.444, -84.171 (the zone’s center; the record gives no point)

Drought, Dade

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Dade forecast zone
Reported by
Drought Monitor
Coordinates
34.855, -85.504 (the zone’s center; the record gives no point)

Drought, Crisp

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Crisp forecast zone
Reported by
Drought Monitor
Coordinates
31.923, -83.768 (the zone’s center; the record gives no point)

Drought, Crawford

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Crawford forecast zone
Reported by
Drought Monitor
Coordinates
32.715, -83.986 (the zone’s center; the record gives no point)

Drought, Coweta

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Coweta forecast zone
Reported by
Drought Monitor
Coordinates
33.354, -84.763 (the zone’s center; the record gives no point)

Drought, Cobb

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Cobb forecast zone
Reported by
Drought Monitor
Coordinates
33.942, -84.577 (the zone’s center; the record gives no point)

Drought, Clayton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Clayton forecast zone
Reported by
Drought Monitor
Coordinates
33.542, -84.358 (the zone’s center; the record gives no point)

Drought, Clarke

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Clarke forecast zone
Reported by
Drought Monitor
Coordinates
33.951, -83.367 (the zone’s center; the record gives no point)

Drought, Cherokee

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Cherokee forecast zone
Reported by
Drought Monitor
Coordinates
34.244, -84.476 (the zone’s center; the record gives no point)

Drought, Chattooga

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Chattooga forecast zone
Reported by
Drought Monitor
Coordinates
34.475, -85.345 (the zone’s center; the record gives no point)

Drought, Chattahoochee

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Chattahoochee forecast zone
Reported by
Drought Monitor
Coordinates
32.347, -84.787 (the zone’s center; the record gives no point)

Drought, Catoosa

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Catoosa forecast zone
Reported by
Drought Monitor
Coordinates
34.904, -85.138 (the zone’s center; the record gives no point)

Drought, Carroll

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Carroll forecast zone
Reported by
Drought Monitor
Coordinates
33.583, -85.080 (the zone’s center; the record gives no point)

Drought, Carroll

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Carroll forecast zone
Reported by
Drought Monitor
Coordinates
33.583, -85.080 (the zone’s center; the record gives no point)

Drought, Butts

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Butts forecast zone
Reported by
Drought Monitor
Coordinates
33.288, -83.957 (the zone’s center; the record gives no point)

Drought, Bleckley

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Bleckley forecast zone
Reported by
Drought Monitor
Coordinates
32.434, -83.328 (the zone’s center; the record gives no point)

Drought, Bibb

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Bibb forecast zone
Reported by
Drought Monitor
Coordinates
32.807, -83.698 (the zone’s center; the record gives no point)

Drought, Bartow

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Bartow forecast zone
Reported by
Drought Monitor
Coordinates
34.238, -84.840 (the zone’s center; the record gives no point)

Drought, Barrow

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Barrow forecast zone
Reported by
Drought Monitor
Coordinates
33.993, -83.713 (the zone’s center; the record gives no point)

Drought, Banks

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Banks forecast zone
Reported by
Drought Monitor
Coordinates
34.354, -83.497 (the zone’s center; the record gives no point)

Drought, Baldwin

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Baldwin forecast zone
Reported by
Drought Monitor
Coordinates
33.069, -83.250 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2016Every state in 2016This day in weather historyWarnings in Georgia, November 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 671937, 671938, 671939, 671940, 671941, 671942, 671943, 671944, 671948, 671949, 671950, 671951, 671952, 671954, 671955, 671956, 671957, 671958, 671959, 671960, 671961, 671962, 671963, 671964, 671966, 671968, 671971, 671974, 671976, 671978, 671979, 671980, 671981, 671982, 671983, 671984, 671991, 671992, 671993, 671994, and more.